Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 9, Pages 1048–1055 (Mi zvmmf2017)  

A balance method for solving matrix games with constraints

S. M. Odoevskii

S.-Petersburg

Full text: PDF file (3520 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:9, 1012–1019

Bibliographic databases:
UDC: 519.832.3
MSC: Primary 91A05; Secondary 62C20
Received: 19.12.1995
Revised: 12.11.1996

Citation: S. M. Odoevskii, “A balance method for solving matrix games with constraints”, Zh. Vychisl. Mat. Mat. Fiz., 37:9 (1997), 1048–1055; Comput. Math. Math. Phys., 37:9 (1997), 1012–1019

Citation in format AMSBIB
\Bibitem{Odo97}
\by S.~M.~Odoevskii
\paper A balance method for solving matrix games with constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 9
\pages 1048--1055
\mathnet{http://mi.mathnet.ru/zvmmf2017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480648}
\zmath{https://zbmath.org/?q=an:0942.91004}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 9
\pages 1012--1019


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2017
  • http://mi.mathnet.ru/eng/zvmmf/v37/i9/p1048

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:65
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022